Alert archive / Alabama / Red Flag Warnings in 2008
Red Flag Warning 14, NWS Birmingham, AL
NWS Birmingham, AL issued this red flag warning at Mar 24, 2008, 5:55 AM CDT for 24 counties in Alabama. It took effect at Mar 24, 2008, 1:00 PM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 24, 2008, 5:55 AM CDT (10:55 UTC)
- In effect from
- Mar 24, 2008, 1:00 PM CDT
- Expired
- Mar 24, 2008, 6:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS Birmingham, AL
All 24 counties
Autauga County, AL, Barbour County, AL, Bibb County, AL, Bullock County, AL, Chambers County, AL, Chilton County, AL, Coosa County, AL, Dallas County, AL, Elmore County, AL, Greene County, AL, Hale County, AL, Lee County, AL, Lowndes County, AL, Macon County, AL, Marengo County, AL, Montgomery County, AL, Perry County, AL, Pickens County, AL, Pike County, AL, Russell County, AL, Shelby County, AL, Sumter County, AL, Tallapoosa County, AL, Tuscaloosa County, AL
The radar
The Birmingham radar (KBMX), 66 km from the middle of the area, began a volume at 10:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 10.9 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2938 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- -77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KBMX 241055 RFWBMX RED FLAG WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 555 AM CDT MON MAR 24 2008 ...DRY AIRMASS LIKELY TO CREATE A HIGH FIRE DANGER TODAY... .A COMBINATION OF A DRY AIRMASS AND TEMPERATURES IN THE 50S WILL RESULT IN RELATIVE HUMIDITY VALUES FALLING BELOW 25 PERCENT FOR MUCH OF THE AFTERNOON TODAY. ALZ022-023-025-030>050-241900- /O.UPG.KBMX.FW.A.0010.080324T1800Z-080324T2300Z/ /O.NEW.KBMX.FW.W.0014.080324T1800Z-080324T2300Z/ PICKENS-TUSCALOOSA-SHELBY-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON- COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE- MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 555 AM CDT MON MAR 24 2008 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM CDT THIS AFTERNOON. A RED FLAG WARNING MEANS THAT RELATIVE HUMIDITIES ARE EXPECTED TO DROP BELOW 25 PERCENT FOR 4 HORUS OR MORE THIS AFTERNOON...WHICH WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ ALZ011>015-017>021-024-026>029-241900- /O.CON.KBMX.FW.A.0010.080324T1800Z-080324T2300Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-JEFFERSON-ST. CLAIR-TALLADEGA-CLAY-RANDOLPH- 555 AM CDT MON MAR 24 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM 1 PM CDT THIS AFTERNOON THROUGH THIS AFTERNOON... BASED ON THE LATEST FORECAST TEMPERATURES AND DEW POINTS... RELATIVE HUMIDITIES ARE NOT EXPECTED DROP BELOW 25 PERCENT FOR LONGER THAN AN HOUR OR SO THIS AFTERNOON. HOWEVER...IF TEMPERATURES CLIMB HIGHER THAN EXPECTED...OR DEWP OINTS DROP LOWER THAN EXPECTED...THEN HUMIDITIES MAY DROP BELOW 25 PERCENT FOR 4 HOURS OR MORE. A RED FLAG WARNING MAY STILL BE ISSUED FOR THIS AREA LATER TODAY. $$
3 follow-up statements
000 WWUS84 KBMX 241907 RFWBMX RED FLAG WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 207 PM CDT MON MAR 24 2008 ...DRY AIRMASS TO CREATE HIGH FIRE DANGER TODAY... .A VERY DRY AIRMASS WILL RESULT IN RELATIVE HUMIDITY VALUES FALLING BELOW 25 PERCENT FOR MUCH OF THE AFTERNOON ACROSS SOUTH CENTRAL ALABAMA. BRISK NORTHWEST WINDS OF 15 TO 25 MPH WILL CAUSE RAPID FIRE SPREAD. ALZ022-023-025-030>050-242300- /O.CON.KBMX.FW.W.0014.000000T0000Z-080324T2300Z/ PICKENS-TUSCALOOSA-SHELBY-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON- COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE- MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 207 PM CDT MON MAR 24 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... A RED FLAG WARNING MEANS THAT RELATIVE HUMIDITIES ARE EXPECTED TO DROP BELOW 25 PERCENT FOR 4 HOURS OR MORE THIS AFTERNOON...WHICH WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. BRISK NORTHWEST WINDS OF 15 TO 25 MPH WILL CAUSE RAPID FIRE SPREAD. $$ ALZ011>015-017>021-024-026>029-242300- /O.CON.KBMX.FW.A.0010.000000T0000Z-080324T2300Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-JEFFERSON-ST. CLAIR-TALLADEGA-CLAY-RANDOLPH- 207 PM CDT MON MAR 24 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... RELATIVE HUMIDITY VALUES WILL APPROACH RED FLAG CONDITIONS THIS AFTERNOON...BUT LAST LESS THAN 4 HOURS. $$
000 WWUS84 KBMX 242013 RFWBMX RED FLAG WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 313 PM CDT MON MAR 24 2008 ...DRY AIRMASS TO CREATE HIGH FIRE DANGER TODAY... .A VERY DRY AIRMASS WILL RESULT IN RELATIVE HUMIDITY VALUES FALLING BELOW 25 PERCENT FOR MUCH OF THE AFTERNOON ACROSS SOUTH CENTRAL ALABAMA. BRISK NORTHWEST WINDS OF 15 TO 25 MPH WILL CAUSE RAPID FIRE SPREAD. ALZ022-023-025-030>050-251300- /O.NEW.KBMX.FW.A.0011.080325T1800Z-080326T0000Z/ /O.CON.KBMX.FW.W.0014.000000T0000Z-080324T2300Z/ PICKENS-TUSCALOOSA-SHELBY-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON- COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE- MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 313 PM CDT MON MAR 24 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON. THE DRY CONDITIONS WILL PERSIST THROUGH TOMORROW AFTERNOON WITH RELATIVE HUMIDITY VALUES DIPPING INTO THE LOWER TO MIDDLE 20S DURING THE PEAK HEATING HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ALZ011>015-017>021-024-026>029-251300- /O.NEW.KBMX.FW.A.0011.080325T1800Z-080326T0000Z/ /O.CON.KBMX.FW.A.0010.000000T0000Z-080324T2300Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-JEFFERSON-ST. CLAIR-TALLADEGA-CLAY-RANDOLPH- 313 PM CDT MON MAR 24 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON. THE DRY CONDITIONS WILL PERSIST THROUGH TOMORROW AFTERNOON WITH RELATIVE HUMIDITY VALUES DIPPING INTO THE LOWER TO MIDDLE 20S DURING THE PEAK HEATING HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
000 WWUS84 KBMX 242328 RFWBMX RED FLAG WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 628 PM CDT MON MAR 24 2008 ...DRY AIRMASS LIKELY TO CREATE HIGH FIRE DANGER AGAIN TUESDAY... .A CONTINUING DRY AIRMASS COULD RESULT IN RELATIVE HUMIDITY VALUES FALLING BELOW 25 PERCENT FOR MUCH OF THE AFTERNOON TUESDAY. ALZ022-023-025-030>050-250730- /O.EXP.KBMX.FW.W.0014.000000T0000Z-080324T2300Z/ /O.CON.KBMX.FW.A.0011.080325T1800Z-080326T0000Z/ PICKENS-TUSCALOOSA-SHELBY-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON- COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE- MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 628 PM CDT MON MAR 24 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. DRY CONDITIONS WILL PERSIST THROUGH TUESDAY AFTERNOON WITH RELATIVE HUMIDITY VALUES DIPPING INTO THE MIDDLE TO LOWER 20S DURING THE PEAK HEATING HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ALZ011>015-017>021-024-026>029-250730- /O.EXP.KBMX.FW.A.0010.000000T0000Z-080324T2300Z/ /O.CON.KBMX.FW.A.0011.080325T1800Z-080326T0000Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-JEFFERSON-ST. CLAIR-TALLADEGA-CLAY-RANDOLPH- 628 PM CDT MON MAR 24 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... ...FIRE WEATHER WATCH HAS EXPIRED... THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. THE DRY CONDITIONS WILL PERSIST THROUGH TUESDAY AFTERNOON WITH RELATIVE HUMIDITY VALUES DIPPING INTO THE MIDDLE TO LOWER 20S DURING THE PEAK HEATING HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this red flag warning went out at Mar 24, 4:20 AM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Mar 24, 4:20 AM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 420 AM CDT MON MAR 24 2008 .DISCUSSION... HIGH PRESSURE TO THE WEST THIS MORNING...WILL SLIDE EAST DURING THE DAY AND THEN BUILD OVER ALABAMA AND GEORGIA TONIGHT. WE WILL SEE A COOL AND DRY DAY IN STORE AGAIN TODAY...WITH HIGHS 2 TO 3 DEGREES COOLER THAN SUNDAY. WINDS WILL PICK UP IN THE AFTERNOON TO AROUND 10 TO 15 MPH. HIGHS WILL TOP OUT IN THE LOW 50S NORTH TO UPPER 50S SOUTH. TONIGHT...WINDS WILL LIKELY DIMINISH OVERNIGHT....AND ALLOW TEMPERATURES TO DROP OFF QUITE A BIT. WILL BE GOING WITH FREEZING TEMPERATURES ACROSS MOST OF THE AREA BY SUNRISE. AT THE SAME TIME...THE HIGH PRESSURE WILL BE EAST OF CENTRAL ALABAMA AND WINDS WILL BEGIN TO SWITCH BACK FROM THE SOUTH AROUND SUNRISE. IF THESE WINDS PICK UP ANY BEFORE SUNRISE...THEN TEMPS MAY NOT DROP AS MUCH...OR EVEN START TO RISE. THEREFORE WILL KEEP THE FREEZE WATCH IN PLACE AND ALLOW NEXT SHIFT TO PINPOINT EXACT LOCATIONS NEEDED FOR THE WARNING. IT WOULD BE A GOOD IDEA TO PLAN FOR A FREEZE ACROSS MOST OF CENTRAL ALABAMA FOR TUESDAY MORNING. 16 LARGELY ZONAL UPPER LEVEL FLOW FROM TUESDAY ON LEAVES A SOMEWHAT LOW CONFIDENCE BUT ALSO FAIRLY LOW POTENTIAL IMPACT FORECAST FOR THE NEXT SEVEN DAYS. LONG RANGE/GLOBAL MODELS BRING A COLD FRONT AT LEAST AS FAR AS THE TENNESSEE VALLEY DURING THE FRIDAY/SATURDAY TIME FRAME. 00Z RUN OF THE GFS DELAYS PASSAGE UNTIL SATURDAY...AND IN DOING SO THE FRONT LOOSES SOME OF ITS THERMAL STRENGTH AND STALLS IT OUT ACROSS THE MIDDLE OF ALABAMA. THE ECMWF IS A BIT QUICKER IN GETTING IT INTO THE REGION (FRIDAY/FRIDAY NIGHT) AND PUSHES IT A BIT FARTHER SOUTH. NEITHER MODEL SHOWS A GREAT DEAL OF MOISTURE ASSOCIATED WITH THE FRONT. GIVEN THE ZONAL NATURE OF THE UPPER FLOW...AND MODEL UNCERTAINTIES ASSOCIATED WITH THE TIMING OF FEATURES IN SUCH A REGIME...I BELIEVE 20-30 PERCENT POPS ARE GOOD FOR NOW. THERE DOES SEEM TO BE SOME INSTABILITY...ESPECIALLY ON SATURDAY...SO SOME MENTION OF THUNDERSTORMS IS WARRANTED. THE SYNOPTIC PATTERN IS NOT ONE THAT WOULD SUGGEST A HIGH LIKELIHOOD OF SEVERE...BUT WELL WATCH LATER RUNS TO MAKE SURE THAT REMAINS THE CASE. WITH NO LARGE DIPS IN THE UPPER PATTERN...TEMPERATURES ARE EXPECTED TO STAY NEAR OR ABOVE SEASONAL NORMALS. MODELS EVEN HINT AT THE IDEA THAT AN UPPER LEVEL RIDGE MAY BRING EVEN WARMER WEATHER TOWARDS THE END OF THE PERIOD...AND LOW LEVEL THICKNESS SCHEMES SUGGEST THAT SOME MID-80S ARE POSSIBLE BY EARLY NEXT WEEK. /61/ && .AVIATION...06Z TAF DISCUSSION. VFR CONDITIONS WILL CONTINUE THROUGH THE PERIOD. NORTHERLY TO NORTHWESTERLY WINDS WILL INCREASE THIS AFTERNOON WITH DAYTIME MIXING. GUSTS UP TO 20 KTS POSSIBLE. EXPECT WINDS TO DIMINISH AROUND SUNSET. THROUGH THE PERIOD...ONLY SCATTERED CIRRUS DECK EXPECTED. 14 && .FIRE WEATHER... ANOTHER MARGINAL DAY IN PLACE FOR HIGH FIRE DANGER ACROSS CENTRAL ALABAMA. THE MAIN CONCERN FOR TODAY WILL BE THE DURATION OF ANY SUB 25 PERCENT RH VALUES. AT THIS TIME...IT APPEARS THAT THE MOST LIKELY AREAS TO SEE THE 4 HOUR CRITERIA OF SUB 25 PERCENT RH VALUES WILL BE GENERALLY ALONG AND SOUTH OF A TUSCALOOSA...TO ALEXANDER CITY LINE. A RED FLAG WARNING WILL BE ISSUED FOR AREAS SOUTH OF THIS LINE. NORTH OF THIS AREA...CONDITIONS ARE FORECAST TO BE LESS FAVORABLE. HOWEVER...NOT ENOUGH CONFIDENCE WITH THIS MARGINAL EVENT TO REMOVE THE AREA FROM THE FIRE WEATHER WATCH. 16 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 53 27 64 35 70 / 0 0 0 0 10 ANNISTON 53 29 64 38 72 / 0 0 0 0 0 BIRMINGHAM 54 31 65 43 72 / 0 0 0 0 10 TUSCALOOSA 59 30 67 41 73 / 0 0 0 0 0 CALERA 55 30 66 40 72 / 0 0 0 0 0 AUBURN 56 31 65 38 72 / 0 0 0 0 0 MONTGOMERY 58 31 67 38 74 / 0 0 0 0 0 TROY 59 29 67 34 74 / 0 0 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... AL... RED FLAG WARNING THIS AFTERNOON ZONES 11>15-17>21-24-26>29. FIRE WEATHER WATCH THIS AFTERNOON ZONES 22-23-25-30>50. FREEZE WATCH TONIGHT ALL ZONES. &&
Hazardous weather outlook, Mar 23, 11:00 PM CDT, 6 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1100 PM CDT SUN MAR 23 2008 ALZ011>015-017>050-242329- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1100 PM CDT SUN MAR 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. THE FREEZE WARNING FOR CENTRAL ALABAMA VALID MONDAY MORNING FROM 2 AM TO 9 AM HAS BEEN CANCELLED. WINDS ACROSS THE AREA HAVE NOT DIMINISHED LIKE EXPECTED...KEEPING CURRENT TEMPERATURES IN THE 50S AREAWIDE. DO NOT EXPECT WIDESPREAD FREEZING TEMPERATURES BY MORNING. A FEW ISOLATED LOCATIONS IN RURAL AND PROTECTED AREAS COULD STILL APPROACH 32 DEGREES FOR A COUPLE HOURS DURING THE EARLY MORNING HOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A FIRE WEATHER WATCH IS IN EFFECT ON MONDAY AFTERNOON FROM 1 PM UNTIL 6 PM AS HUMIDITY VALUES WILL LIKELY DROP BELOW 25 PERCENT. THE DRY CONDITIONS WILL CONTINUE INTO TUESDAY. A FIRE WEATHER WATCH MAY BE NECESSARY. FREEZING TEMPERATURES ARE AGAIN EXPECTED MONDAY NIGHT INTO TUESDAY. A FREEZE WATCH IS CURRENTLY IN EFFECT EARLY TUESDAY FROM 1 AM UNTIL 9 AM. TEMPERATURES ARE EXPECTED TO DIP INTO THE UPPER 20S IN RURAL AREAS BY TUESDAY MORNING. STAY TUNED TO LATER FORECASTS FOR MORE DETAILED INFORMATION. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL NOT BE NECESSARY. 14
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 1:01 PM CDT | Freeze Warning | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 20 hr |
| Mar 24, 3:13 PM CDT | Fire Weather Watch | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 15 hr |
Nearby
Red Flag Warnings in Alabama, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.